# SDR FDEA202405220717

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N138FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42723
- Aircraft time: 13,568 hours, 6,117 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Component: Flap, Boeing
- Component part number: 113T3100107G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, OUTBD FLAP, APPROX WBL 355.0 TO 400 LE FLAP WITH TWO DELAMINATIONS  LH WING, OUTBD FLAP, APPROX WBL 355.0 TO 400 LE FLAP WAS REPAIRED IAW B767 SRM 57-53-  01-2R REP 1 TABLE I FIG 201 AND SRM 51-70-17-0G PAR 4.A FIG 10 REV 88 DEC 15/2023
